Aa
A
A
Close
Avatar universal
Singulair
I suffer from seasonal allergies particular nasal.My passages do not drain and end up with severe fluid in my ears.
I have been getting infections about 3-4 times a year. My Dr has recommended I try singualr along with Allegra and flonase. He had told me the SIngulair will not make me feel funny, cause anxiety or heart palps etc...yet I see there are a lot of negative side effects. Does anyone have any experience on this medicine or just how safe it is?

Thank You
Cancel
3 Answers
Page 1 of 1
549637 tn?1316709428
I have been taking Singulair for a few months now and I haven't noticed any negative side effect.  I take it along with a daily inhaler for my asthma and it really has helped me a lot.

Kimberly
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
193137 tn?1367883663
My sister takes Singulair and she hasn't had any issues with it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Well the meds, there the best for your symptoms, thank goodness you have a good doctor.    If you are not experiencing any uncomfortable side effects, well that is great, it means that these meds. suit you.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources